Jump to content
Important Survey - Please Participate ×

Pushing through


[...]

Recommended Posts

I used Klonopin for 5 weeks inconsistently. I had started Prozac and was prescribed Klonopin because I had awful side effects. After 6 weeks I was pulled off the Prozac as the side effects didn’t subside.

i was using Klonopin as needed, 1mg a day or .5mg many days none.

I did a fast taper, felt awful and then stopped 9 days ago.

im experiencing horrific withdrawals and my psych is dismissing me that she doesn’t believe Klonopin has caused this after short time.

I am pushing through with the support of my husband but I’m on the floor hyperventilating and having horrible bodily sensations causing me to moan and groan uncontrollably.

I keep thinking to reinstate the Klonopin but tomorrow is day 10 and I have made it this far.

my psych just tells me to go to the hospital to get checked out but I know how that works. They give you a benzo.

I have rushed there once before and they ran all my blood work it’s all great.

I just want to know, shall I power through or reinstate?

please help 

 

 

Link to comment
Share on other sites

Hello @[...], welcome to BenzoBuddies,

You’re not the first person to find their body dependent after such a short time on the drug, I’ve seen it happen in as little as 10 days.  I agree with you about not reinstating, your time on the drug was so brief, I’d hate to see you go back on, only to do a slow and still painful taper.

Your symptoms should ease as time goes by but I wish I could tell you when.  Those on the drug for a short time can typically expect recovery in weeks and months, long term users are more likely to suffer months and years.

I’m so glad your family is supportive, this is real, its not some figment of your imagination or a previous condition but you can recover so keep educating yourself so you can push back on the fear this process generates. 

Pamster

  • Like 1
Link to comment
Share on other sites

Last night I slept well.

woke up today shaky . Hyperventilating breathing and panicky. Scared, fear and some crying.

Feels actually like an improvement on yesterday. Not on the floor or having the mini seizure feeling/

feels like my body is in shock.

I was put on Klonopin because I was starting Prozac for anxiety and I had horrible side effects and was told Klonopin would help. It did but I was pulled of Prozac after 6 weeks because of the awful side effects. I was pulled off 1 month ago.

feels like my body is is massive shock.

Link to comment
Share on other sites

These medications are powerful and it frustrates me when doctors prescribe a benzodiazepine with its significant dangers of dependence and severe and lengthy withdrawals to counteract the side effects of another drug, its like going from the frying pan into the fire!

Since it takes about 6 weeks for our bodies to fully realize the effects of an antidepressant, I would imagine you’re experiencing two withdrawals right now, the Prozac and the Klonopin but I still don’t see an advantage to reinstating the Klonopin, this in my opinion will delay your recovery.

The fact that you slept is a good sign and feeling this way in the morning is typical, most members attribute this to the body’s naturally high cortisol levels in the a.m.  You should start feeling better as the day wears on. 

  • Love 1
Link to comment
Share on other sites

Hi Kova - I know how you feel.  I was absolutely assured by my doctors that benzos had to be taken DAILY to cause dependence - absolute rubbish.  I was prescribed them to ‘help’ me withdraw from pregabalin.  Just 1mg of lorazepam twice a week over a year was enough to cause serious problems.   I’ve taken absolutely nothing since January and although it took many months and I still have some way to go, I am feeling so much better now and I’m so glad I didn’t reinstate….

Link to comment
Share on other sites

I need reassurance and support not to reinstate the Klonopin.

im suffering and I know it will give me relief.

I can’t function

my husband is looking after me

Link to comment
Share on other sites

I couldn’t function either.  I was writhing on the floor for 18 hours at a time.  I had terrible akathisia too.   Its taken 9 months and I still feel bad but I’m on my way to recovery.   For me, I’m glad now I stuck it out….

Link to comment
Share on other sites

This is a list of symptoms and the possible reasons why we feel them, reading this actually gave me comfort, it helped me know that what I was experiencing was normal.

https://www.benzo.org.uk/manual/bzcha03.htm

You can absolutely reinstate if your symptoms are too much for you but the only way out of this is through so you’ll just be delaying the inevitable.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...